# SDR AALA20151023004

- Difficulty date: September 30, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 61,892 hours, 7,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091142
- Condition: Cracked
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L FWD FLOOR PROXIMITY EXIT SIGN COVER FOUND CRACKED.  DOOR 1L FWD FLOOR PROXIMITY EXIT SIGN COVER REPLACED & TESTED NORMAL IAW AMM 33-51-01.
